MAUDE Adverse Event Report: UMANO MEDICAL INC FREEDOM 500; MEDICAL BED

UMANO MEDICAL INC FREEDOM 500; MEDICAL BED
Model Number FM500
Medical Device Problem Codes Component Missing (2306); Out-Of-Box Failure (2311); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged that a bed model fm500 was found with a support arm disassembled from a footend rail.The bed was not in service, the situation was noticed during inspection of bed.There were no reported adverse event.

Brand Name
FREEDOM 500
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key7133521
Report Number3009591865-2017-00004
Device Sequence Number1310549
Product Code FNL
UDI-Device Identifier00670482000081
UDI-Public00670482000081
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFM500
Device Catalogue NumberFM500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2016
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1